You are on page 1of 5

ISSN: 2320-5407

Int. J. Adv. Res. 4(11), 1178-1182


Journal Homepage: - www.journalijar.com

Article DOI: 10.21474/IJAR01/2202


DOI URL: http://dx.doi.org/10.21474/IJAR01/2202

RESEARCH ARTICLE
A CLASS OF INTEGRAL TRANSFORM.
Sachin Sharma and A.K. Ronghe.
Department of Pure and Applied Mathematics S.S.L. Jain P.G. College, Vidisha (M.P.)-464001 (India)

....
Manuscript Info
Abstract
.

In this research paper, we discuss new class of integral transform


whose kernel involved a product of exponential function and Ifunction of two variables defined by K. Shantha Kumari, Vasudevan
Nambisan and A.K. Rathie [2]. In the last particular cases of two
dimensional integral transform are also discussed.

Manuscript History
Received: 28 September 2016
Final Accepted: 30 October 2016
Published: November 2016
Key words:Hypergeometric function, Foxs Hfunction I-function of two variables,
Two dimensional I-function transform,
etc.

Copy Right, IJAR, 2016,. All rights reserved.

....
Introduction:The double Mellin Barnes type contour integral occurring in this paper will be defined by [2] K. Shantha Kumari,
T.M. Vasudevan Nambisan and Rathie A.K. and represented in the following manner.

1 ; N1 z1
I0,n
p1 ,q1 ;N2 z2

1
4 2

Where (s, t) ,

((P)), ((Q)), ((R))


((S)), ((T)), ((U))

s
t

(s,
t)

(s)

(t)
z
z
1
2
1
2 dsdt

Ls Lt

1 (s) , 2 (t)

(1.1)

are given by
n1

1- a + s +A t
j

(s,t)=

j=1
p1

q1

a - s - A t 1- b + s + B t
j

j=n1 +1

(1.2)

j=1

Corresponding Author:- Sachin Sharma.


Address:- Department of Pure and Applied Mathematics S.S.L. Jain P.G. College, Vidisha (M.P.)464001 (India).

1178

ISSN: 2320-5407

Int. J. Adv. Res. 4(11), 1178-1182


n2

m2

1-c +C s d -D s
Uj

j=1

1 (s)=

p2

Vj

j=1
q2

c -C s

Uj

Vj

j=n 2 +1

1-d +D s
j

,
(1.3)

j=m2 +1

n3

m3

1-e +E t f -F t
Pj

j=1
p3

2 (t)=

Qj

j=1

Pj

q3

e -E t
j

j=n 3 +1

Qj

1-f +F t
j

,
(1.4)

j=m3 +1

Also:
1 0, 2 0;
= 1;
an empty product is interpreted as unity;
and are suitable contours of Mellin-Barnes type. Moreover, the contour is in the complex s-plane and

j (d j D j s)( j 1,......, m2 )
V

runs from 1 to 1 + , (1 real) so that all the singularities of


lies to the right of and all the singularities of

Uj

(1 c j C j s)( j 1,......, n2 ) ,

j (1 a j j s Aj t )( j 1,......, n1 ) lie to the left of ;


The contour is in the complex t-plane and runs from 2 to 2 + , (2 real) so that all the singularities

j ( f j Fj t )( j 1,......, m3 ) lie
Q

of

to

the

right

of

and

all

the

singularities

of

j (1 e j E j t )( j 1,......, n3 ) , j (1 a j j s Aj t )( j 1,......, n1) lie to the left of .


P

For the condition of existence and condition on the various parameters of I-function of two variables 1 , 2 we
refer to [2,5] in (1.1) and that follows, we use the following notations for the sake of brevity.

N1 m2 , n2 : m3 , n3 ;

N2 p2 , q2 : p3 , q3 ;

And sets of parameters are

P a

S b

, j , Aj ; j

1, p1

, j , B j ; j

, Q c j , C j ;U j

1, q1

1, p2

, R e j , E j ; Pj

1, p3

, T d j , D j ;V j

1, q2

, U f j , Fj ; Q j

1, q3

Following the results of Braaksma [1, p.378] and Rathie [2, 7, 10, 11], it can easily be shown that
function defined in (1.1) is analytic function of 1 and 2 if R < 0 and S < 0. Where
p1
p2
q2
q2

R= j j U j C j j j V j D j ,
j 1

j 1

j 1

j 1

p1

p3

q1

q3

j 1

j 1

j 1

j 1

S j Aj Pj E j j B j Q j Fj ,

the

(1.5)

(1.6)

1179

ISSN: 2320-5407

Int. J. Adv. Res. 4(11), 1178-1182

And the integral (1.1) is convergent if,

1 0, 2 0, arg( z1 )

1
1
1 , arg( z2 ) 2 ,
2
2

Where,
p1
q1
n2
p2
m2
q2
n1

1 = j j j j j j U j C j U j C j V j D j V j D j ,
j n1 1
j 1
j 1
j n2 1
j 1
j m2 1
j 1

(1.7)
n3
p3
m3
q3
p1
q1
n1

2 = j Aj j Aj j B j Pj E j Pj E j Q j Fj Q j Fj ,
j n1 1
j 1
j 1
j n3 1
j 1
j m3 1
j 1

(1.8)
Integral (1.1) is convergent absolutely if

1 0, 2 0, arg( z1 )

1
1
1 , arg( z2 ) 2
2
2

Transform for I-function of two variables with respect to 2-D:In this section we shall define the 2-D integral transform of the function (, ) whose kernel involving a product of
the exponential function and I-function of two variables defined by K. Shantha Kumari, Nambisan Vasudevan and
Rathie, A.K. [2], which will be defined as follows:

sx ty
a
b 0,n1 ; N1
p1 ,q1 ;N 2

f ; s, t e e I

tysx

((P)), ((Q)), ((R))


((S)), ((T)), ((U))

f ( x, y)dxdt

0 0

(2.1)
Where,0 < < , 0 < < , , 0 and (, ) is real and complex valued function of two variables and .
((P)), ((Q)), ((R)), ((S)), ((T)) and ((U)) are sets of parameters given in the previous section and , lies between
(0, ) such that the product . . (, ) is integrable over the finite region,

D : ( D1 , D2 ) : 0 x D1 , 0 y D2 , D1 0, D2 0,
Where

d jV j
Re
,
0 j m2 D j
min

and

f jQ j
Re
,
0 j m3 Fj
min

We shall denote the two dimensional I-function transform of the function (, ) by


1 ; N1
I0,n
p1 ,q1 ;N2 f ( x, y ); s, t ;

Special cases:
Case 1:
If all the exponents

j ( j 1,......, p1 ), j ( j 1,......, q1), U j ( j 1,......, p2 ), V j ( j 1,......, q2 ),


1180

ISSN: 2320-5407

Int. J. Adv. Res. 4(11), 1178-1182

Pj ( j 1,......, p3 ), Q j ( j 1,......, q3 ) are equal to unity and 1 = 0,then (2.1) will reduce to the
H-function of two variables defined by Mittal and Gupta [4] is as follows:

sx ty
a
b 0,0;m2 , n2 :m3 , n3
p1 ,q1 ; p2 , q2 : p3 , q3
0 0

f ; s, t e e I

sx
a

ty
b

tysx

((a j : j ,A j ;1)) ; ((c j ,C j ;1)); ((e j ,E j ;1))


((b j : j ,B j ;1)) ; ((d j ,D j ;1)); ((f j ,Fj ;1))

m , n :m , n
tysx
f ; s, t e e H0,0;
p ,q ; p , q : p , q
2

0 0

(a j : j ,A j ) ; (c j ,C j ); (e j ,E j )
(b j : j ,B j ) ; (d j ,D j ); (f j ,Fj )

f ( x, y)dxdy

f ( x, y )dxdy,

(2.2)
Provided the double integral transform on the right hand side of (2.2) exists and defines the double
H-function transform of the given function (, ) under the following conditions.
1. 0 < < , 0 < < , , 0
2. All the convergence conditions of H-function of two variables and defined in the region : 0 ,
0 such that the product . . (, ) is integrable over
the finite region.

D : ( D1 , D2 ) : 0 x D1 , 0 y D2 , D1 0, D2 0,
Where

d j
Re ,
0 j m2 D j
min

f j
Re ,
0 j m3 Fj
min

(2.3)

Case 2:In (2.2), taking = , = , then we get new two dimensional H-function transform
[8, eq.(3), p.93].

0,0;m2 , n2 :m3 , n3
sx (a j : j ,A j ) ; (c j ,C j ); (e j ,E j )
p1 ,q1 ; p2 , q2 : p3 , q3 ty (b j : j ,B j ) ; (d j ,D j ); (f j ,Fj )
0 0

f ; s, t H

f ( x, y)dxdy,

(2.4)

Provided

d j
Re ,
0 j m2 D j
min

f j
Re ,
0 j m3 Fj
min

Case 3:If we take 1 = 1 = 1 = 0 in (2.1) then transform degenerates into product of two I-function of one variable
introduced by Rathie A.K. [7] as,

sx ty
a
b m2 , n2
p2 , q2

f ; s, t e e I
0 0

sx

(c j ,C j ;U j )1, p2
(d j ,D j :V j )1,q2

Im3 ,n3 ty
p3 ,q3

(e j ,E j ;P j )1, p3
(f j ,Fj :Q j )1,q3

f ( x, y )dxdy,

(2.5)
Transform (2.5) is valid under condition obtainable and those with [8, Eq. (xvi), p. 90] hold.
Case 4:If 1 = 1 = 0 in (2.2) then transform degenerates into product of two H-function of one
Variable given by Singhe, Gir-Raj [9], as,
1181

ISSN: 2320-5407

Int. J. Adv. Res. 4(11), 1178-1182

sx
a

ty
b

m , n :m , n sx
f ; s, t e e H0,0;
0,0; p , q : p , q
ty
2

0 0
sx ty
a
b

f ; s, t e e H mp22 ,,qn22 sx

0 0

((c j ,C j ))
((d j ,D j ))

_ , (c j ,C j ), (e j ,E j )
_ , (d j ,D j ), (f j ,Fj )

H mp3,,qn3 ty
3 3

f ( x, y)dxdy

((e j ,E j ))
((f j ,Fj ))

f ( x, y )dxdy,

(2.6)

Provided

d j

Re ,
0 j m2 D j

f j

Re ,
0 j m3 Fj
min

min

Case 5:- In (2.1) putting

j =A j j C j U j E j Pj j B j j D j V j Fj Q j 1

And using the relation [3, p. 297 (45)], we get transform for G-function of two variables as,

sx ty
a
b 0,n1 ;m2 , n2 :m3 , n3
p1 ,q1 ; p2 , q2 : p3 , q3

f ; s, t e e I
0 0

sx
ty

sx ty
a
b

(a j :1,1;1)1, p1 ; (c j ,1;1)1, p2 ; (e j ,1;1)1, p3


(b j :1,1;1)1,q1 ; (d j ,1;1)1,q2 ; (f j ,1;1)1,q3

1 ;m2 , n2 :m3 , n3 sx
f ; s, t e e G 0,n
p1 ,q1 ; p2 , q2 : p3 , q3 ty

0 0

(a p1 ) ; (c p2 ); (e p3 )
(bq1 ) ; (d q2 ); (f q3 )

f ( x, y)dxdy

f ( x, y)dxdy,

(2.7)

The sets of conditions mentioned with (2.2) and [8, Eq. 12.3, p.7] will satisfy.

References:1.

Braaksma, B.L.J. (1963), Asymptotic expansions and analytic continuations for a class of

Barnes-

integrals. Compositio Math. 15, p. 339-341.


K. Shantha kumari, T. M. Vasudevan Nambisan, A. K. Rathie (2014), A Study of I-Functions of Two
Variables. Le Matematiche Vol. LXIX (2014) -Fasc. I, p. 285-305.
3. Meijer C.S. (1964), On the G-function I-VIII, Nederl. Akad. Wetensch. Proc. (49) 227-237, 344-356, 437469, 632-641, 765-772, 936-943, 1069-1072, 1165-1175.
4. Mittal P.K. and Gupta K.C. (1972), An integral involving generalized function of two variables. Indian J.
Pure and App. Math.5, pp.430-437.
5. Pragathi Y. Kumar, Hailu Gebreegziabher,Alen Mabrahtu, Satyanarayana B.(2015), Derivative
formulae involving I-function of two variables and generalized M-series. IARJSET (2) 6, pp. 95-98.
6. Rainvelly, E.D. (1963), Special Functions Macmillan Publisher (N.Y.)
7. Rathie, A.K. (1997), A new generalization of generalized hypergeometric function, Le-Mathmatiche, 52 (2),
pp. 297-310.
8. Shrivastava, H.M., K.C. Gupta and S.P. Goyal (1982), The H-function of One and Two variables with
applications. South Asian Publications, New Delhi.
9. Singhe, GirRaj (2013) A study of I-function of two variables, thesis, Bark.Univ.(Bhopal).
10. Vyas, V.M., Rathie, A.K. (1998), A study of I-function. Vijanana Parishad Anusandhan Patrika, 41 (3), pp.
185-191.
11. Vyas, V.M., Rathie, A.K. (1998), A study of I-function-II Vijanana Parishad Anusandhan Patrika, 41 (4),
pp. 253-257.
2.

1182